# SDR RAIA2010050200001

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 22,671 hours, 20,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT AT THE GALLEY WALL AS BEING INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND RECONNECTED THE LIGHT.  FOLLOW-ON OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM FOUND NO DEFECTS.
